# SDR AALA20111009SFO01

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 4,572 hours, 1,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4089797
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN AT RIGHT AFT ENTRY DOOR.  REPLACED EMERGENCY EXIT LIGHT AT RIGHT AFT ENTRY DOOR. OPS CHECK NORMAL.
